Skelaxin and benadryl

Common Questions and Answers about Skelaxin and benadryl

skelaxin

Today I woke up at 12pm and took my vyvanse at 4 pm. I know it's stupid but its 2 am now and I can't go to sleep. I do have cyclobenzaprine, skelaxin, benadryl, and even alcohol if any of these can help me fall asleep. What should I do?
We have been with the pain management doctor for just over a year now, but we are constantly fighting my husband's tolerance. My husband is a big guy and he has always been able to drink and take the strongest medication with no effect on his body what so ever.
I stopped taking Skelaxin several weeks ago and am now in the process of discontinuing the Hydrocodone. I took the last Soma and 1/2 of a 5 mg tablet several nights ago. This is my second round with trying to get off this med. The problem is the insomnia or sleeplessness that occurs in the middle of the night. As I type this it is 3:45 and I've been up since 2:15. I am having difficulty functioning at work because I am exhausted.
Try and keep youself distracted -( movies, games, books, hobbies, whatever) And maybe use melatonin, benadryl (my favorite), sleepytime (celestial seasonings) tea - for sleep problems. My sleep is just getting back in order after almost 3 months....yours wont be as bad I'm sure...and I did it!
I currently take 800mg 3xday of Skelaxin and there are no dependence issues at all, so I think you would be fairly safe not relapsing. I have read posts on here regarding soma which is a muscle relaxer and apparently it is addicting. You can also take upto 800mgs of IBprofen 3xday which really helps with muscle and joint pain. I'm not telling you to do this, just a recommendation, check with your doctor first.
I just tried Robaxin and that too, is too strong for me. It makes my head foggy and gives me a horrid headache. I tried cutting the Robaxin in half and it doesn't work to relax the muscles and still gives me an all day headache. I feel horrible I can't take the zanaflex! It worked so well and didn't make me foggy or confused! Is there another muscle relaxer that is on the milder side?
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
This time I have to wait 2 + weeks and my body is freaking out and I am in such pain and mental agony. Its been 4 days and still seems worse, now I have run out of my anxiety med, klonopin for sleep and am having severe withdrawls from both. Legs and arms shaking, vomiting, can't sleep, pain, and I can't say anything to the dr. because he won't refill them. I don't know what to do for 2 weeks, not sleep, walk around all night.
The last time I was free of all drugs, was July of 05' after a protracted and painful detox from suboxone and methadone, which I had been on prior to the suboxone. I want to be completely sober again. Suboxone has ruined my sleep patterns, my creativity and robbed me of much of my enthusiasm for life. Since I no longer get natural highs, except from sex, I am ready to go through the arduous and drawn out detox that is a suboxone detox.
My last surgery was a second attempt at the fusion posteriorlaterally. They put screws in L4 and S1 with a rod and cross-link to connect them. However, they did not put screws in L5 and did not try to reduce (pull it back into alignment) it. I don't know what they were thinking.
Please come in and make yourself Comfy!
6 Brain MRI showed 4 dots frontal area which he was given no explaination no tumors or bloodclots to report, EEG-ok EMG- (not a good test) showed pinched nerves neck, Ct scan ok stress test ok used rhythm card 1 month ok, Ent said not vertigo possible cervical vertigo, muscle spasms in neck used tens unit, skelaxin, neurontin, zanaflex and still the same no improvement, the neurologist he been seeing says no explanation , another says wires crossed due to neck trauma and were to go back several
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
yes, i saw an endochrinologist, and she ran tests on my thyroid, but by the time i had gotten to her, the family dr. had finally gotten me on the right dosage of synthroid. she didn't want to listen to anything i had to say... i think i was in there for maybe 15 mins, and she didn't want to hear about anything except my thyroid.
I do feel bad that I did not file a complaint against the psychiatric hospital in 1991 (I will not name it for confidentiality reasons) where they let me go into a dystonic reaction two days in a row because they did not have anti-cholinergics available immediately (I recieved a shot of Benadryl hours later, I could have died) and when they told my mother about the long term side effects of antipsychotics said "he may get tremors".
) She got at least two more scripts for the Soma from an online pharmacy and all seemed fine until she started slurring her words all the time and actually passed out on my couch a few times. I am honestly concerned for her health as I do understand that this drug can kill her if she continues to take more and more as her tolerance for the drug increases. So, my question is actually two-fold.
Interestingly, my GERD is mainly about food sensitivities and the Benadryl actually helps with the breakthrough heartburn from the GERD, as long as I watch what I eat--avoiding the things that I know only too well bring on the burn. I save the higher doses of Benadryl for use at night, and avoid using it during the day time if I can. Like Karajo said, it does help with sleep. Another one to add to the mix is Bentyl, the antispasmodic for the IBS.
Vioxx can also help if you're having tension headaches, and there are plenty of non-addictive alternatives to Soma for muscle relaxation (Skelaxin, Flexeril, Norflex, and Robaxin, which is available legally through OTC Internet mail order from Canada). Elavil and Pamelor, two older & nonaddictive antidepressants, are often used to prevent chronic headaches (though they don't treat headaches in progress).
So many pills and all the crap that is in them are going thru liver and kidneys and you and something better change soon and you had better demand that it does. Do Not Drink the legal Drug (that kills etc but no script necessary!) Serious --you won't notice and it will creep up on you and kill you---maybe in your sleep but probably choking on you know what. If you are running out??IS it because of pain?Or? Keep posting here the advice (from others not me!
Alittle of my back ground that maybe someone else may share. I Have never smoked tobacco. I take Nexium, Skelaxin and have migraines when the weather changes. About 2 weeks ago I developed a bad cough, started taking Mucinex and then most recently Zocor for cholestorol. Now The cigarette smoke/smell is all around me day and night, even in the shower and everywhere-where I know there is NO smoke! I hate it!!
MedHelp Health Answers